** Special Pricing! **
IN STOCK NOW- SHIPS SAME DAY!
Tylenol Extra Strength temporarily relieves minor aches and pains due to the common cold, headaches, backaches, arthritis, toothaches, muscular aches, & menstrual cramps. It also helps to reduce fever.
Active Ingredient: Acetaminophen 500 mg
For another Tylenol option:
Tylenol Extra Strength Acetaminophen Multi-Pack 12 Packets - 24 Caplets